# SDR SIMA20150421016

- Difficulty date: April 21, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 37,798 hours, 34,629 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED JUST AFT OF FRAME 75 & ABOVE STRINGER 2R.  CRACK IS APPROX 3/8" IN LENGTH EASI 8071 USED.  FREQ=400KHZ, LPF=100, V-GAIN=76.0, H-GAIN=65.0, 50-500KHZ PROBE.  REPAIRED FUSELAGE SKIN CRACKS JUST AFT OF FRAME 75 BETWEEN STRINGERS 2R - 3R IAW ERS-EM-53MR-1308.
